# SDR CALA2017050101216

- Difficulty date: May 1, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737824
- Aircraft serial: 31621
- Aircraft time: 30,329 hours, 10,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Seat 20c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

20C LOOSE  WIRE RED REFLECTOR LIGHT REMOVED AND REPLACED EMERGENCY LIGHT ASSY AND LENS OPS CHECKS GO OD.
